# SDR ASAA2012072392595

- Difficulty date: July 2, 2012
- Submitted: July 25, 2012
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 22,490 hours, 6,828 cycles
- Engine: Cfmint CFM567B26US
- System (JASC): 2421 · AC Generator-Alternator
- Part: Filter
- Part number: 7588429101
- Condition: Clogged
- Location: Nr 1 Idg
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DPI FOR NR 1 IDG POPPED.   REPLACED NR 1 IDG CHARGE & SCAVENGE FILTERS & OIL.  NO DEFECTS NOTED.  RESET DPI. REF MM 24-11-41-00-801, 24-11-41-200-801 & 24-11-41-400-801.
